I am not sure on that Michele. I know that some are just suceptable to that strange adipose atrophy. I think being thin or not having a lot of subcutaneous fat is part of that. I know that those indentations are permanent. I am very sorry!!! I know that some have stopped taking copaxone due to that side effect. I don't think using the auto-inject would help. The only suggestion I have is to inject only where you don't mind seeing those dents. For me that would be hip/butt area and tummy. I don't wear a two piece bathing suit anymore........hehe I am the opposite from you. I have plenty of subcutaneous fat. I don't have any dents.
The dents are not all that common. Most peole don't get them....are you feeling special yet? You should definitely call shared solutions so you can see if they have any suggestions.
I am sorry you find yourself with MS and this side effect. I am very glad you found us! Please stay and let us get to know you. This is a wonderful place.
Gretchen co-moderator MS board diagnosed with MS July 2006
I have no lesions on my soul and so I will live with no limits.